# SDR UALA2012050802670

- Difficulty date: May 5, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 83,589 hours, 13,398 cycles
- Engine: Pwa PW4060
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER FWD TRACK WORN.  REPLACED DOOR UPPER TRACK PER SRM.  REPLACED TROLLEY ROLLERS PER AMM.  ACCOMPLISHED DOOR ADJUSTMENT AND TEST PER AMM, OPS CHECKED GOOD.
